$S^1$-bott functions on manifolds

  • D. Repovš Ljubljana Univ., Slovenia
  • V. V. Sharko Inst. Math. Nat. Acad. Sci. Ukraine, Kyiv

Abstract

We study $S^1$$ -Bott functions on compact smooth manifolds. In particular, we investigate $S_1$-invariant Bott functions on manifolds with circle action.
Published
25.12.2012
How to Cite
RepovšD., and SharkoV. V. “$S^1$-Bott Functions on Manifolds”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 12, Dec. 2012, pp. 1685-98, http://umj.imath.kiev.ua/index.php/umj/article/view/2691.
Section
Research articles